MAUDE Adverse Event Report: ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR

ZOLL CIRCULATION AUTOPULSE® PLATFORM RESUSCITATION; CARDIAC CHEST COMPRESSOR
Model Number MODEL 100
Medical Device Problem Codes Display Difficult to Read (1181); Display or Visual Feedback Problem (1184)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 10/28/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
On (b)(6) 2019, during preventive maintenance, the lcd screen back-light of the autopulse platform (sn (b)(4)) was flickering and the screen was difficult to read.The root cause for the observed lcd problem was due to the defective lcd display as a result of aging of the device.The autopulse platform was manufactured in 2012 and is 7 years old, past the expected service life of 5 years.The lcd display was replaced to remedy the problem.Upon visual inspection, noticed flickering lcd screen.No physical damage was observed.During functional testing, the autopulse platform performed compressions without any fault or error.The archive data could not be downloaded due to the defective processor pca (printed circuit assembly).The processor pca was replaced to remedy the problem.Following service, the autopulse was subjected to the run-in test using the 95% patient large resuscitation test fixture (lrtf) with good known test batteries until discharged without any fault or error.The brake gap inspection was performed and verified the brake gap was within the specification.Load cell characterization test was performed and confirmed both cell modules are functioning within the specification.The autopulse platform passed the final testing without any fault or error.Historical complaints were reviewed for service information related to the reported complaint and there was no previous history of complaint reported for autopulse platform with sn (b)(4).
 
Event or Problem Description
On (b)(6) 2019, during preventive maintenance, the lcd screen back-light of the autopulse platform (sn (b)(4)) was flickering and the screen was difficult to read.

Brand Name
AUTOPULSE® PLATFORM RESUSCITATION
Common Device Name
CARDIAC CHEST COMPRESSOR
Manufacturer (Section D)
ZOLL CIRCULATION
2000 ringwood ave.
san jose CA 95131
MDR Report Key9363292
Report Number3010617000-2019-01064
Device Sequence Number16666659
Product Code DRM
UDI-Device Identifier00849111001274
UDI-Public00849111001274
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112998
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,distri
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/22/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMODEL 100
Device Catalogue Number8700-0740-01-66
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/24/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/28/2019
Initial Report FDA Received Date11/22/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1